# SDR VNAA202511290034

- Difficulty date: November 30, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 32,651 hours, 25,904 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH670370625
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERNAL FUSELAGE SKIN BTW FS953.00 TO FS 969.00, STGR22R AND BTW FS939.00 TO FS953.00, STGR23R.  EXTERNAL FUSELAGE SKIN BTW FS953.00 TO FS 969.00, STGR22R AND BTW FS939.00 TO FS953.00, STGR23R WAS REPAIRED PER REO 670-53-51-361 REV -.
